# SDR DL72S010260

- Difficulty date: February 14, 2001
- Submitted: February 15, 2001
- Operation: Air carrier
- Aircraft: N536DA
- Make and model: Boeing 727232
- Aircraft serial: 22049
- Aircraft time: 60,501 hours, 45,094 cycles
- Engine: Pwa JT8D15
- Engine time: 80,399 hours, 73,319 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Intermittent
- Location: Nr 1
- Part time: 80,399 hours, 73,319 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 1 ENG FILTER BY PASS LIGHT ILLUMINATED ON TAKEOFF ROLL  AT 100 KTS.  RETURNED TO BLOCKS.  INSP AND REPLACED NR 1 ENG MAIN OIL SCREEN.  FWD FILTER BY PASS LIGHT TO MCO AND PLACARD PER MEL 79-00-02.
